# SDR ASOA20140419036

- Difficulty date: April 19, 2014
- Submitted: April 23, 2014
- Operation: Air carrier
- Aircraft: N19554
- Make and model: Emb EMB-145LR
- Aircraft serial: 145587
- Aircraft time: 28,819 hours, 22,225 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 24,734 hours, 20,392 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bolt
- Condition: Sheared
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, Y, J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, AFTER A SERIES OF BUMPS OR WHAT SOUNDED LIKE A BACKFIRE. NR 2 ENGINE ITT SPIKED INTO THE RED FOLLOWED BY NR 2 ENGINE OUT.  RESTART WAS SUCCESSFUL, FOLLOWED SHORTLY BY REPEAT OF UNCOMMANDED ENGINE SHUTDOWN.  THE ACFT LANDED WITHOUT FURTHER INCIDENT. MAINTENANCE INSPECTED AND REPLACED THE NR 2 ENGINE.  OPS CHECKED GOOD.  DURING TEARDOWN FOUND THE BOLT THAT ATTACHES THE CVG ACTUATOR TO THE TORQUE TUBE WAS SHEARED OFF.
